advertisement
Question
Posted by: Dolie | 2010/08/18

kidney problem

Good day Doc

I have not been drinking water for a long time and I fel ill 2months ago, I went to a GP he coudnt see anything wrong and he gave me tablets and again last month I was also ill with the same thing I went back to the same doctor and he also didnt knw what was wrong, again now i''m ill and the symptoms are: I cant walk straight, my taste buds are sour, i dont feel like eating and I have changed the colour of my skin from light brown to dark brown, I went to the chemist I explained the symptoms and they gave me over the count medication (its a brown container) its written " relieves bowel irritation"  I have been using that since monday and I have been drinking a lot of water more than 10glasses of water a day and I will only go to the loo 3/4 times

but now my problem is that I have started to bleed, the more water I drink the more blood comes out

I would realy appreciate your response, thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

The bleeding is worrying me and I strongly suggest seeing a doctor. Avoid taking any further OTC meds untill you've done so.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/08/19

Hi

The bleeding is worrying me and I strongly suggest seeing a doctor. Avoid taking any further OTC meds untill you've done so.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement